# SDR CA970618001

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-160
- Engine: Lyc O320B2B
- Propeller: Snsnch 74DM
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6697200
- Condition: Corroded
- Location: Vertical Stab
- Part time: 4,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STABILIZER REMOVED FOR PAINT STRIPPING.  THE TWO RIBS P/N 66972-00 AND P/N 63506-00 WERE FOUND CORRODED AND NEEDED REPLACING.
